Yıl 2015, Cilt 18, Sayı 18, Sayfalar 57 - 71 2015-12-01

ON S-SEMISTAR-NOETHERIAN DOMAINS

Afsaneh Esmaeelnezhad [1] , Parviz Sahandi [2]

165 189

Let D be an integral domain and S be a multiplicative subset of D. Then given a semistar operation ? on D, we introduced the S-˜?-Noetherian domains, where ˜? is the stable semistar operation of finite type associated to ?. Among other things, we provide many different characterization for S-˜?- Noetherian domains by focusing on primary decomposition, weak Bourbaki associated primes and Zariski-Samuel associated primes of the S-saturation of a given quasi-˜?-ideal I of D.
Semistar operation, Noetherian domain, S-Noetherian domain, associated primes
Konular
Diğer ID JA57DA63KC
Dergi Bölümü Makaleler
Yazarlar

Yazar: Afsaneh Esmaeelnezhad

Yazar: Parviz Sahandi

Bibtex @ { ieja266204, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2015}, volume = {18}, pages = {57 - 71}, doi = {10.24330/ieja.266204}, title = {ON S-SEMISTAR-NOETHERIAN DOMAINS}, key = {cite}, author = {Sahandi, Parviz and Esmaeelnezhad, Afsaneh} }
APA Esmaeelnezhad, A , Sahandi, P . (2015). ON S-SEMISTAR-NOETHERIAN DOMAINS. International Electronic Journal of Algebra, 18 (18), 57-71. DOI: 10.24330/ieja.266204
MLA Esmaeelnezhad, A , Sahandi, P . "ON S-SEMISTAR-NOETHERIAN DOMAINS". International Electronic Journal of Algebra 18 (2015): 57-71 <http://dergipark.gov.tr/ieja/issue/25193/266204>
Chicago Esmaeelnezhad, A , Sahandi, P . "ON S-SEMISTAR-NOETHERIAN DOMAINS". International Electronic Journal of Algebra 18 (2015): 57-71
RIS TY - JOUR T1 - ON S-SEMISTAR-NOETHERIAN DOMAINS AU - Afsaneh Esmaeelnezhad , Parviz Sahandi Y1 - 2015 PY - 2015 N1 - doi: 10.24330/ieja.266204 DO - 10.24330/ieja.266204 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 57 EP - 71 VL - 18 IS - 18 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266204 UR - http://dx.doi.org/10.24330/ieja.266204 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra ON S-SEMISTAR-NOETHERIAN DOMAINS %A Afsaneh Esmaeelnezhad , Parviz Sahandi %T ON S-SEMISTAR-NOETHERIAN DOMAINS %D 2015 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 18 %N 18 %R doi: 10.24330/ieja.266204 %U 10.24330/ieja.266204